MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. KIT MMT-1760KPK 670G PATHWAY BLACK MG; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. KIT MMT-1760KPK 670G PATHWAY BLACK MG; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-1760KPK
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 07/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that they had hyperglycemia.Blood glucose level was 500 mg/dl.Customer stated that the insulin pump got insulin flow block alarm.Customer also mentioned that the reservoir was empty.Customer declined to troubleshooting for the high blood glucose.Customer stated that every three days transmitter got disconnected and when customer reconnect it did not send information to the insulin pump.It was unknown whether they using auto mode feature at the time of reported high blood glucose incident.Insulin pump will not be returned for analysis.

Brand Name
KIT MMT-1760KPK 670G PATHWAY BLACK MG
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
*  00777-3869
MDR Report Key10336698
Report Number2032227-2020-153969
Device Sequence Number3485124
Product Code OZP
UDI-Device Identifier00763000283445
UDI-Public(01)00763000283445
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-1760KPK
Device Catalogue NumberMMT-1760KPK
Device Lot NumberHG42H9W
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2020
Initial Report FDA Received Date07/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNOMED INF SET, FRN-UNK-RSVR
Outcome Attributed to Adverse Event Other;